Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

175 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for loose motion and stomach pain

Answered by
Dr.
Dr. Saumya Mittal

Diabetologist

Practicing since :2004

Answered : 2877 Questions

default
Posted on Thu, 29 Oct 2015 in General Health
Question: Hi doctor..i m sufferung from lose motion and stomach pain..can u plz give a suggestion for medican
doctor
Answered by Dr. Saumya Mittal 29 minutes later
Brief Answer:
Suggestions

Detailed Answer:
Hi
I am Dr Mittal.
I have read your message.
I think I can help you.
The symptoms of the query are quite suggestive of a possible gastroenteritis.
This would need the following steps.
1. plenty of fluids - minimum 200 ml per episode of loosestool.
2. electrolytes should be watched. ORS may help.
3. Anti motility medicines like redotil 100 mg.
4. Antibiotics like ciprofloxacin and metronidazole.

The combination may help you. However, if you are already dehydrated , admission and intravenous medicines and fluids are needed.
I therefore recommend meeting a physician at your local area.

I have tried to make it as simple as possible. I hope that the information contained in this message will be able to help you find the best solution for your problem. Best of luck. Dr Mittal
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Saumya Mittal 7 minutes later
I m taking electrolyte .can please tell me dose of medicine..
doctor
Answered by Dr. Saumya Mittal 2 minutes later
Brief Answer:
Depends on body weight

Detailed Answer:
The dose of the medicine depends on the body weight.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Metronidazole

doctor1 MD

i am simone from trinidad i took flagyl 250 mg and dotur 1mg oone morning an one in the afternoon time now ,and while taking these tablet i am getting a pain like a pinching feeling now and it on comfortable its on the right side tube lower area can u tell me whats happining or inserted meterozel clear gel thank you

doctor1 MD

My 5 year old son started having stomach cramps a month back with constipation and later followed by loose, watery stools . We consulted doctor1 insisted for ultra sound scan of stomach & prescribed Ofloxacin syrup for 3 days . Ultra sound scan said Multiple subcentimeter lymph nodal enlargement noted within mesentery . Doctor1 reviewed and said nothing to worry about this and no treatment for this and it will subside once infection goes off. After the treatment loose motions stopped but little stomach pain here and then with bloating continued. After a week, boy had some chocolates and little spicy food resulting in loose, watery stools and stomach cramps again. Doctor1 reviewed and prescribed ofloxacin metronidazole thinking its diarrhea. After giving it or 3 days, symptoms didn t reduce and vomiting started as well. We changed doctor & doctor2 reviewed and prescribed Ziprax 100 mg ( cefixime ) along with Domstal and ORS. We got Stool test report and it was normal with 2-5 puss cells. We also gave for stool culture and that report showed no culture. After reviewing the reports doctor said stop antibiotics (3 days over anyway) and with ORS he will be normal in few days. Now, from couple of days, vomiting sensation stopped but he is not able to digest all the food he used to take. Stomach cramps has reduced but not stopped. Bloating is still there but reduced. Still having greenish loose hard and then watery stools once or twice in a day. He is able to take light /soft food and we are giving it frequently with ORS. We are not able to understand why he is not becoming normal , its been a month already and we are worried a lot. Please help us with your suggestion. You can write to me at YYYY@YYYY Thanks, Prithvi

doctor1 MD

I ve been diagnosed with diverticulitis and am on my second round of antibiotics ( augmentin ). Tried Flagyl but have had an allergic reaction twice. I m on a low residue diet and have had some diarrhea. This morning I noticed a black fuzzy object when I wiped, about 1/4 inch long. I was totally freaked out. Is this something I passed?

doctor1 MD

I have been diagnosed with helicobacter pylorii infection and endoscopy shows erethyma and linear erosions in the duodenum . I also have widespread colonic diverticulitar disease and am recovering from a recent period of inflammation/infection. The medications for the helicobacter p infection like flagyll or the alternative antibiotic (begins with c) have made me nauseated and vomiting in the past. Are there alternatives. can I be prescribed an antinausea drug to take with the meds so I dont feel so ill?

doctor1 MD

I have swollen gums , ulcers on my tongue, and my lower lip has several canker sores. I have been taking metronidazole for the last 3 days. Is this a side effect of the medicine or something else?

doctor1 MD

I have diverticulitis and usually take Bactrim but now I am on Keytruda for lung cancer . I have a prescribed bottle of Metronidazole and don't want any drug interaction with Keytruda and need to know if I can take the Metronidazole for the...

doctor1 MD

I am currently 25 and fighting alcoholism! today it the first day I didn't drink in a while but, i was always drinking hard liquor most days throughout the years as I I'm allergic to beer. I have fructose allergies and so that has caused a lot of...